On the symmetries of singular limits of spacetimes

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
1 Online-Ressource.
Language
Englisch

Bibliographic citation
On the symmetries of singular limits of spacetimes ; volume:2024 ; number:3 ; day:29 ; month:3 ; year:2024 ; pages:1-36 ; date:3.2024
Journal of high energy physics ; 2024, Heft 3 (29.3.2024), 1-36, 3.2024

Creator
Bergshoeff, Eric
Matulich, Javier
Ortín, Tomás
Contributor
SpringerLink (Online service)

DOI
10.1007/JHEP03(2024)174
URN
urn:nbn:de:101:1-2406181237042.111167349581
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:54 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Bergshoeff, Eric
  • Matulich, Javier
  • Ortín, Tomás
  • SpringerLink (Online service)

Other Objects (12)